# SDR VTZA990202

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee
- Part number: AN82416D
- Condition: Leaking
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7650 - IAD-SYR - DURING APPROACH, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS BOTH HYDRAULICS SYSTEM DROPPED TO 0 PSI UPON LANDING GEAR EXTENSION.  AIRCRAFT LANDED WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TEE FITTING AND TWO CHECK VALVES UNDERNEATH RT ACM PANEL.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (M)
